Alert archive / Kentucky / River Flood Warnings in 2014

River Flood Warning 16, NWS Louisville, KY

April 3, 2014Ohio County, Kentucky

NWS Louisville, KY issued this river flood warning at Apr 3, 2014, 8:44 PM CDT for Ohio County, Kentucky. It took effect at Apr 4, 2014, 1:00 AM CDT. It was in force for 59 hr.

The area

The outline as issued.

The facts

Issued
Apr 3, 2014, 8:44 PM CDT (01:44 UTC)
In effect from
Apr 4, 2014, 1:00 AM CDT
Expired
Apr 6, 2014, 11:33 AM CDT
In force
59 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
Minor

County Ohio County, KY

The radar

The Louisville radar (KLVX), 90 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rough River near Dundee (DUNK2).

Action stage
23 ft
Minor stage
25 ft
Moderate stage
28 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03319000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

755 
WGUS43 KLMK 040144
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
944 PM EDT THU APR 3 2014

...The National Weather Service in Louisville KY has issued a Flood 
Warning for the following rivers in Kentucky... 

  Rough River near Dundee

affecting the following counties in Kentucky...Ohio.

.Heavy rain over the last several hours and continued heavy rain will
cause the river to continue to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC183-041544-
/O.NEW.KLMK.FL.W.0016.140404T0600Z-140405T1800Z/
/DUNK2.1.ER.140404T1030Z.140405T0000Z.140405T1500Z.NO/
944 PM EDT THU APR 3 2014

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Rough River near Dundee.
* from late tonight through Saturday afternoon.
* At 8:45 PM Thursday the stage was 22.9 feet. 
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday and continue to
  rise to near 25.9 feet by Friday afternoon. The river will fall below
  flood stage by midday Saturday.
* Impact...At 26.0 feet...County roads near Sunnydale flood.
* Flood History...This crest compares to a previous crest of 25.9  
  feet on May 28 2004.

&&

LAT...LON 3766 8653 3751 8696 3752 8713 3743 8710
      3743 8694 3755 8649             

$$
6 follow-up statements
278 
WGUS83 KLMK 041456
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1056 AM EDT FRI APR 4 2014

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Rough River near Dundee 
 
affecting the following counties in Kentucky...Ohio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC183-050256-
/O.EXT.KLMK.FL.W.0016.000000T0000Z-140406T1536Z/
/DUNK2.1.ER.140404T0711Z.140405T0600Z.140406T0936Z.NO/
1056 AM EDT FRI APR 4 2014

The Flood Warning continues for
  the Rough River near Dundee.
* until Sunday morning.
* At  9:45 AM Friday the stage was 26.2 feet. 
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 27.8 feet by 
  after midnight Saturday. The river will fall below flood stage 
  Sunday morning.
* Impact...At 28.0 feet...Trailers courts in Hartford flood.
* Flood History...This crest compares to a previous crest of 27.8  
  feet on Feb 16 2003.

&&

LAT...LON 3766 8653 3751 8696 3752 8713 3743 8710
      3743 8694 3755 8649             

$$
CMC
002 
WGUS83 KLMK 050222
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1022 PM EDT FRI APR 4 2014

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Rough River near Dundee 
 
affecting the following counties in Kentucky...Ohio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC183-051622-
/O.EXT.KLMK.FL.W.0016.000000T0000Z-140406T0625Z/
/DUNK2.1.ER.140404T0711Z.140405T0145Z.140406T0025Z.NO/
1022 PM EDT FRI APR 4 2014

The Flood Warning continues for
  the Rough River near Dundee.
* until late Saturday night.
* At  9:45 PM Friday the stage was 27.2 feet. 
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is near crest now, and will begin to fall during the
  day Saturday.
* Impact...At 28.0 feet...Trailers courts in Hartford flood.
* Flood History...This crest compares to a previous crest of 27.4  
  feet on Mar 5 2008.

&&

LAT...LON 3766 8653 3751 8696 3752 8713 3743 8710
      3743 8694 3755 8649             

$$
452 
WGUS83 KLMK 051517
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1117 AM EDT SAT APR 5 2014

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Rough River near Dundee 
 
affecting the following counties in Kentucky...Ohio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC183-060317-
/O.EXT.KLMK.FL.W.0016.000000T0000Z-140406T1000Z/
/DUNK2.1.ER.140404T0711Z.140405T1000Z.140406T0600Z.NO/
1117 AM EDT SAT APR 5 2014

The Flood Warning continues for
  the Rough River near Dundee.
* until Sunday morning.
* At 10:45 AM Saturday the stage was 27.3 feet. 
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 27.3 feet by this
  afternoon. The river will fall below flood stage Sunday morning.
* Impact...At 28.0 feet...Trailers courts in Hartford flood.
* Flood History...This crest compares to a previous crest of 27.4  
  feet on Mar 5 2008.

&&

LAT...LON 3766 8653 3751 8696 3752 8713 3743 8710
      3743 8694 3755 8649             

$$
569 
WGUS83 KLMK 060158
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
958 PM EDT SAT APR 5 2014

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Rough River near Dundee 
 
affecting the following counties in Kentucky...Ohio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC183-061558-
/O.EXT.KLMK.FL.W.0016.000000T0000Z-140406T1800Z/
/DUNK2.1.ER.140404T0711Z.140405T1000Z.140406T1200Z.NO/
958 PM EDT SAT APR 5 2014

The Flood Warning continues for
  the Rough River near Dundee.
* until Sunday afternoon.
* At  8:45 PM Saturday the stage was 26.7 feet. 
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday morning.
* Impact...At 27.0 feet...KY 919 flood at Underwood and Clifty Huff 
  Roads near Narrows.

&&

LAT...LON 3766 8653 3751 8696 3752 8713 3743 8710
      3743 8694 3755 8649             

$$
906 
WGUS83 KLMK 061438
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1038 AM EDT SUN APR 6 2014

...The Flood Warning continues for the following rivers in 
Kentucky...

  Rough River near Dundee 
 
affecting the following counties in Kentucky...Ohio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC183-062034-
/O.CON.KLMK.FL.W.0016.000000T0000Z-140406T2034Z/
/DUNK2.1.ER.140404T0711Z.140405T1000Z.140406T1434Z.NO/
1038 AM EDT SUN APR 6 2014

The Flood Warning continues for
  the Rough River near Dundee.
* until this afternoon.
* At  9:45 AM Sunday the stage was 25.2 feet. 
* Flood stage is 25.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 25.0 feet...County roads between Dundee and Narrows 
  flood.
* Flood History...This crest compares to a previous crest of 25.3  
  feet on Jan 25 2002.

&&

LAT...LON 3766 8653 3751 8696 3752 8713 3743 8710
      3743 8694 3755 8649             

$$
RL
407 
WGUS83 KLMK 061633
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1233 PM EDT SUN APR 6 2014

...The Flood Warning is cancelled for the following rivers in 
Kentucky...
 
  Rough River near Dundee
 
affecting the following counties in Kentucky...Ohio.

KYC183-061703-
/O.CAN.KLMK.FL.W.0016.000000T0000Z-140406T2034Z/
/DUNK2.1.ER.140404T0711Z.140405T1000Z.140406T1448Z.NO/
1233 PM EDT SUN APR 6 2014

The flood warning is cancelled for
  the Rough River near Dundee.
* At 11:45 AM Sunday the stage was 24.9 feet. 
* Flood stage is 25.0 feet.
* Fell below flood stage at 10:48 AM Sunday.
* Forecast...The river will continue to fall to 21.3 feet by Monday 
  morning.


&&

LAT...LON 3766 8653 3751 8696 3752 8713 3743 8710
      3743 8694 3755 8649             

$$
RL

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Apr 3, 6:14 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Apr 3, 6:14 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
714 PM EDT Thu Apr 3 2014

...Updated Aviation Discussion and Forecast Update...

...Forecast Update...
Issued at 712 PM EDT Thu Apr 3 2014

Went ahead and issued a Flood Watch for all but the southern tier or
two of counties across south central KY. Do think we will still see
lull in activity later this evening before the main line of storms
moves through. However, there is one more surge of showers and
storms to move across central KY and grounds have become saturated
due to previous rainfall. Have received a few reports of some minor
problems so went ahead and issued to the watch for this reason.
Could still see another 1 to 1.5 inches of rain before the event
ends midday to early afternoon on Friday. Will mainly keep an eye on
the flooding threat and a few stronger storms across the south this
evening. However, not ready to throw in the towel on a severe threat
tonight as there is still time for a warm sector to get established
ahead of the main squall line if we do indeed see a break in the
precipitation.

Issued at 617 PM EDT Thu Apr 3 2014

A mess of convection continues across southern IN and north central
KY at this hour. Cold air outflow from convection continues to
battle against a warm sector that is trying to lift north, but
struggling to do so. Biggest problem for this evening is trying to
figure out whether this scenario is going to continue for some time
or whether we are about to see a lull in activity once this final
surge pushes off to the east. Will monitor over the next hour and
see if we start to shut off like anticipated. If not, may have to
extend the Flood Watch southeastward from its current placing.
Biggest concern for flooding still continue to be across southern IN
and north central KY later this evening and overnight. Still think
we could get a warm sector established across the area later this
evening if we do see a lull, so severe threat for damaging winds is
not off the table just yet.

.SHORT TERM (Now through Friday Night)...
Issued at 310 PM EDT Thu Apr 3 2014

Scattered showers and storms will continue to move through the
region late this afternoon and early this evening as we sit in a
warm, humid air mass with plenty of mesoscale boundaries around and
occasional convectively induced waves moving through overhead.
There still may be a break in the action during the mid to late
evening hours, though new convection developing over southern
Illinois this afternoon may through a wrench into that.

The much advertised squall line is still expected to move through
the region after midnight into the pre-dawn hours.  The severity of
the line is in question this far east as it becomes slightly
elevated.  Also, the atmosphere will have been plenty worked over
from previous convection.  Nevertheless, strong wind gusts will
still be a possibility as the low level jet revs up. The line will
be strongest over western Kentucky, then begin to weaken as it moves
east into central Kentucky.  The best chance for strong gusts will
be west of I-65...east of I-65 the low level jet will be weaker and
the line of storms should be weakening as well.

Several periods of convection have brought widespread rain to
southern Indiana and northwestern central Kentucky over the past
couple of days.  With additional rains tonight, possibly locally
heavy, have continued the Flood Watch and have expanded it slightly
southward.

The cold front will sweep through the region mid day Friday and will
usher in west winds gusting to 25-30 mph along with colder air.
High temperatures will likely be in the morning, with readings
falling slightly in the afternoon.

Friday night skies will clear and temperatures will tumble into the
middle and upper 30s.

.LONG TERM (Saturday through Thursday)...
Issued at 245 PM EDT Thu Apr 3 2014

High pressure will slowly build in across the region on Saturday and
shift east through the day on Sunday. Saturday through Sunday will
be dry. Mostly clear skies on Saturday will become partly cloudy on
Sunday as a system begins to approach from the southwest.
Temperatures on Saturday will be slightly below normal with highs in
the mid to upper 50s. Sunday will be a bit warmer despite the
increased cloud cover with highs in the low to mid 60s.

For Sunday night a low pressure system will form along the Gulf
coast and quickly move northeast across central Kentucky through
Monday. Rain will spread across the forecast area from the southwest
beginning late Sunday evening and continuing into the overnight
hours. Despite the models indicating portions of the area will be in
the warm sector as this low tracks northeast, there is little to no
instability, so thunderstorms seem unlikely. Precipitation should be
fairly widespread late Sunday through Monday and move out through
Monday night.

A deep trough will remain in place across the eastern CONUS Tuesday
through Tuesday night. A weak wave moving through the base of this
trough could bring some additional showers Tuesday. The trough will
then begin to shift off to the east and ridging looks to build in
behind it. Temperatures will remain on the cooler side with highs in
the 50s Tuesday and Wednesday and lows in the 30s.

&&

.AVIATION (00Z TAF Update)...
Updated at 708 PM EDT Thu Apr 3 2014

A mess of showers and storms looks to impact SDF/LEX over the next
few hours where brief periods of lower MVFR or near IFR visibilities
will be possible, along with thunder. Southerly or southwesterly
winds will try to prevail where convection is not ongoing, however
expect variable winds for a couple of hours in the wake of
convection before southerly flow again takes over. Skies should stay
VFR outside of any shower or storms.

We may see a break in the action later this evening through through
the early morning hours. There is some question about that, though,
especially at SDF/LEX has cold outflow from storms keeps a boundary
in place and showers and storms continue to develop along it.

A squall line is still expected to move through the terminals during
the pre-dawn hours tonight. Timing will continue to be in question
until the line gets well organized. Previous forecast had a
reasonable time frame in place and will not change it at this time.

A cold front will sweep through the airports around lunch time on
Friday and will bring gusty winds along with it. WSW winds behind
the front may gust to 25 knots, especially if we can get some
sunshine in the drier air behind the front.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH through Friday morning FOR KYZ023>043-045>049-
     053>057-061>067-077.

IN...FLOOD WATCH through Friday morning FOR INZ076>079-083-084-
     089>092.

&&

Update.........BJS
Short Term.....13
Long Term......EER
Aviation.......BJS
Hazardous weather outlook, Apr 3, 6:57 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOUISVILLE KY
757 PM EDT THU APR 3 2014

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-077-
050000-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-ADAIR KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...COLUMBIA
757 PM EDT THU APR 3 2014 /657 PM CDT THU APR 3 2014/

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SEVERAL MORE WAVES OF RAINFALL ARE EXPECTED TO SLIDE ACROSS
SOUTHERN INDIANA AND CENTRAL KENTUCKY THROUGH THE OVERNIGHT. HIGH
AMOUNTS OF RAIN HAVE ALREADY FALLEN ACROSS THE REGION AND GROUNDS
ARE ALREADY SATURATED. ADDITIONALLY...SOME MINOR FLOODING REPORTS
HAVE ALREADY BEEN RECEIVED. THEREFORE...MORE WIDESPREAD AREAL
FLOODING MAY OCCUR WITH EACH WAVE OF RAIN THROUGH THE OVERNIGHT
AND A FLOOD WATCH IS IN EFFECT.

A STRONG AND POTENTIALLY SEVERE LINE OF STORMS IS FORECAST TO
DEVELOP AHEAD OF A COLD FRONT AND MOVE THROUGH THE OHIO VALLEY
LATE TONIGHT AND EARLY FRIDAY. THE MAIN THREATS WITH THIS LINE ARE
FLOODING...LOCALIZED DAMAGING WINDS...HAIL...AND AN ISOLATED
TORNADO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

EXACT TIMING FOR THE LINE OF STORMS MENTIONED ABOVE IS STILL
UNCERTAIN...AND THESE STORMS MAY NOT CLEAR THE REGION UNTIL
DAYBREAK FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT FLOODING...HAIL...AND STRONG WINDS
TONIGHT THROUGH FRIDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ070>076-078-081-082-050000-
LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-
METCALFE KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...JAMESTOWN...
BURKESVILLE...ALBANY
657 PM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

A STRONG AND POTENTIALLY SEVERE LINE OF STORMS IS FORECAST TO
DEVELOP AHEAD OF A COLD FRONT AND MOVE THROUGH THE OHIO VALLEY
LATE TONIGHT AND EARLY FRIDAY. THE MAIN THREATS WITH THIS LINE ARE
HEAVY RAIN...LOCALIZED DAMAGING WINDS...HAIL...AND AN ISOLATED
TORNADO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

EXACT TIMING FOR THE LINE OF STORMS MENTIONED ABOVE IS STILL
UNCERTAIN...AND THESE STORMS MAY NOT CLEAR THE REGION UNTIL AFTER
DAYBREAK FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT HAIL AND STRONG WINDS TONIGHT
THROUGH FRIDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13/BJS

In the hours before

Special weather statement, Apr 3, 7:02 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
802 PM EDT THU APR 3 2014

KYZ038>040-045>047-053>055-040030-
ANDERSON KY-BOYLE KY-LARUE KY-MARION KY-MERCER KY-NELSON KY-SPENCER
KY-WASHINGTON KY-WOODFORD KY-
802 PM EDT THU APR 3 2014

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 45 MPH WINDS...

AT 801 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
TAYLORSVILLE TO 6 MILES SOUTHEAST OF BARDSTOWN TO 11 MILES NORTHEAST
OF HODGENVILLE...AND MOVING EAST AT 45 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 45
MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  VERSAILLES...
  SPRINGFIELD...
  LEBANON...
  LAWRENCEBURG...
  HARRODSBURG...
  WAYSIDE AND SAINT FRANCIS...
  DRYDOCK AND GLENSBORO...
  HICKORY GROVE AND FOX CREEK...
  MCBRAYER AND STRINGTOWN...

THESE STORMS WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS
25 AND 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3774 8480 3755 8501 3754 8504 3751 8505
      3762 8579 3776 8549 3804 8532 3805 8514
      3804 8509 3806 8507 3808 8469
TIME...MOT...LOC 0002Z 274DEG 42KT 3797 8524 3776 8535
          3765 8556

SCHOETTMER
Special weather statement, Apr 3, 7:04 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
704 PM CDT THU APR 3 2014

KYZ024-026>028-040035-
BRECKINRIDGE KY-GRAYSON KY-HARDIN KY-OHIO KY-
704 PM CDT THU APR 3 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 45 MPH WINDS...

AT 701 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES EAST OF HARTFORD...AND MOVING EAST AT 45
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 45
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  LEITCHFIELD...
  PINE KNOB AND POST...
  SHORT CREEK AND DUFF...
  LILAC AND COBBLERS KNOB...
  HANGING ROCK AND EVELEIGH...

THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 107 AND 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3766 8618 3742 8615 3740 8669 3749 8667
      3759 8671
TIME...MOT...LOC 0004Z 263DEG 40KT 3750 8659

SCHOETTMER
Special weather statement, Apr 3, 7:34 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
834 PM EDT THU APR 3 2014

KYZ040>042-046>049-055>057-040105-
BOURBON KY-BOYLE KY-CLARK KY-FAYETTE KY-GARRARD KY-JESSAMINE
KY-MADISON KY-MERCER KY-WASHINGTON KY-WOODFORD KY-
834 PM EDT THU APR 3 2014

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
45 MPH WINDS...

AT 833 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DUNBAR HIGH SCHOOL
TO 6 MILES WEST OF NICHOLASVILLE TO 5 MILES WEST OF HARRODSBURG...AND
MOVING EAST AT 45 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED
WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  LEXINGTON...
  VETERANS PARK...
  FAYETTE MALL...
  U K ARBORETUM...
  DUNBAR HIGH SCHOOL...
  VILEY AND GREENDALE...
  VINEYARD AND UNION MILLS...
  FENWICK AND DAVISTOWN...
  WYANDOTTE AND AVON...

THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 101 AND 98.

THESE STORMS WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE
MARKERS 104 AND 99.

THESE STORMS WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS
68 AND 72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3786 8407 3768 8442 3770 8513 3789 8478
      3811 8471 3809 8406 3803 8402
TIME...MOT...LOC 0034Z 272DEG 44KT 3806 8461 3788 8466
          3775 8492

SCHOETTMER
Local storm report, Apr 3, 7:39 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
839 PM EDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     FLOOD            HAMMONVILLE             37.42N  85.80W
04/03/2014                   HART               KY   NWS EMPLOYEE

            ABOUT A FOOT OF WATER OVER THE ROAD NEAR THE
            INTERSECTION OF HAMMONSVILLE AND LATON-TURNER ROADS DUE
            TO CREEK OVERFLOWING FROM ITS BANKS

&&

EVENT NUMBER LMK1400455

LG
Local storm report, Apr 3, 8:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
930 PM EDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     HAIL             CANEYVILLE              37.42N  86.49W
04/03/2014  E0.88 INCH       GRAYSON            KY   AMATEUR RADIO

            NICKEL SIZE HAIL REPORTED IN CANEYVILLE

&&

EVENT NUMBER LMK1400456

LG
Local storm report, Apr 3, 8:31 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
931 PM EDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     LIGHTNING        CANEYVILLE              37.42N  86.49W
04/03/2014                   GRAYSON            KY   AMATEUR RADIO

            HOUSE REPORTEDLY STRUCK BY LIGHTNING IN CANEYVILLE

&&

EVENT NUMBER LMK1400457

LG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:02 PM CDTSpecial Weather StatementLMKAnderson, Marion, Mercer, Spencer, Washington, Woodford28 min
Apr 3, 7:04 PM CDTSpecial Weather StatementLMKGrayson31 min
Apr 3, 7:34 PM CDTSpecial Weather StatementLMKClark, Fayette, Jessamine, Mercer31 min
Apr 3, 7:43 PM CDTAreal Flood WarningLMKGrayson, Green, Hardin, Hart, Larue3 hr
Apr 3, 8:14 PM CDTAreal Flood WarningLMKBoyle, Casey, Edmonson, Grayson, Green, Hardin and 6 more6 hr
Apr 3, 8:14 PM CDTTornado WarningLMKButler, Grayson, Ohio31 min
Apr 3, 8:15 PM CDTAreal Flood WarningLMKBreckinridge, Hancock, Hardin, Henry, Meade, Oldham and 1 more6 hr
Apr 3, 8:41 PM CDTSevere Thunderstorm WarningLMKGrayson29 min
Apr 3, 8:49 PM CDTSpecial Weather StatementLMKBreckinridge31 min
Apr 3, 9:03 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock32 min
Apr 3, 9:21 PM CDTSpecial Weather StatementLMKHardin29 min
Apr 3, 9:38 PM CDTSpecial Weather StatementLMKMeade32 min
Apr 3, 9:50 PM CDTSpecial Weather StatementLMKHardin20 min
Apr 3, 9:56 PM CDTSevere Thunderstorm WarningLMKHardin19 min
Apr 3, 10:08 PM CDTSevere Thunderstorm WarningLMKHardin, Larue, Nelson27 min
Apr 3, 10:30 PM CDTSpecial Weather StatementLMKNelson30 min
Apr 3, 10:52 PM CDTSpecial Weather StatementLMKWashington28 min
Apr 3, 11:19 PM CDTAreal Flood AdvisoryLMKFranklin, Jefferson, Shelby, Spencer6 hr
Apr 3, 11:22 PM CDTSpecial Weather StatementLMKMercer28 min
Apr 3, 11:52 PM CDTFlash Flood WarningLMKBreckinridge, Hancock, Meade, Trimble7 hr
Apr 4, 12:33 AM CDTSpecial Weather StatementLMKJefferson37 min
Apr 4, 12:36 AM CDTSpecial Weather StatementLMKScott29 min
Apr 4, 12:55 AM CDTFlash Flood WarningLMKHenry, Oldham, Trimble6 hr
Apr 4, 1:32 AM CDTSpecial Weather StatementLMKMeade28 min
Apr 4, 2:45 AM CDTSpecial Weather StatementLMKBullitt, Jefferson, Oldham40 min
Apr 4, 2:58 AM CDTWind AdvisoryLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more16 hr
Apr 4, 5:58 AM CDTAreal Flood AdvisoryLMKJefferson, Oldham2 hr
Apr 4, 6:38 AM CDTSpecial Weather StatementLMKClinton, Cumberland, Monroe32 min
Apr 4, 6:44 AM CDTAreal Flood WarningLMKBreckinridge, Hancock, Henry, Meade, Oldham, Trimble6 hr
Apr 4, 8:10 AM CDTAreal Flood AdvisoryLMKCasey, Larue, Lincoln, Marion4 hr
Apr 4, 8:12 AM CDTAreal Flood AdvisoryLMKHarrison, Scott4 hr
Apr 4, 8:52 AM CDTRiver Flood WarningLMKHardin, Nelson56 hr
Apr 4, 9:53 AM CDTRiver Flood WarningLMKButler, Warren3 days
Apr 4, 9:53 AM CDTRiver Flood WarningLMKButler, Muhlenberg, Ohio4 days

Nearby

River Flood Warnings in Kentucky, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.